# SDR DALA2023053104379

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,682 hours, 23,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 2L DOOR ARM/DISARM LEVER STIFF/BLOCKED FROM REACHING ARM OR DISARM POSITION. CORRECTIVE ACTION: INSP GIRT BAR, FOUND GIRT LANYARD CAUGHT BETWEEN AFT GIRT SLIDE AND FLOOR. RE-STORED LANYARD TO PROPER LOCATION. DOOR ARM/DISARM NOW OPS NORMAL REF B757 AMM 52-11. (7056696)
